Journal of Symbolic Logic

On some small cardinals for Boolean algebras

Ralph McKenzie and J. Donald Monk

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Assume that all algebras are atomless. (1) Spind(A× B)=Spind(A)∪ Spind(B). (2) Spind(∏wi∈ IAi)={ω}∪⋃i∈ I Spind (Ai). Now suppose that κ and λ are infinite cardinals, with κ uncountable and regular and with κ<λ. (3) There is an atomless Boolean algebra A such that 𝔲(A)=κ and 𝔦(A)=λ. (4) If λ is also regular, then there is an atomless Boolean algebra A such that 𝔰(A)=𝔰(A)=κ and 𝔞(A)=λ. All results are in ZFC, and answer some problems posed in Monk [Mon01] and Monk [MonInf].

Article information

Source
J. Symbolic Logic, Volume 69, Issue 3 (2004), 674-682.

Dates
First available in Project Euclid: 4 October 2004

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1096901761

Digital Object Identifier
doi:10.2178/jsl/1096901761

Mathematical Reviews number (MathSciNet)
MR2078916

Zentralblatt MATH identifier
1077.03027

Citation

McKenzie, Ralph; Monk, J. Donald. On some small cardinals for Boolean algebras. J. Symbolic Logic 69 (2004), no. 3, 674--682. doi:10.2178/jsl/1096901761. https://projecteuclid.org/euclid.jsl/1096901761


Export citation

References

  • B. Balcar and P. Simon Disjoint refinement, Handbook of Boolean algebras. Vol. 2 (R. Bonnet and D. Monk, editors), North-Holland, Amsterdam,1989, pp. 333--388.
  • A. Blass and S. Shelah There may be simple $P\sb \aleph\sb 1$- and $P\sb \aleph\sb 2$-points and the Rudin-Keisler ordering may be downward directed, Annals of Pure and Applied Logic, vol. 33 (1987), pp. 213--243.
  • S. Koppelberg General theory of Boolean algebras, Handbook of Boolean algebras. Vol. 1 (R. Bonnet and D. Monk, editors), North-Holland, Amsterdam,1989.
  • J. D. Monk Continuum cardinals generalized to Boolean algebras, Journal of Symbolic Logic, vol. 66 (2001), no. 4, pp. 1928--1958.